# SDR ASAA0310467

- Difficulty date: May 15, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518434
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE FLOORBEAM AT FUSELAGE STATION 947, LEFT BUTTOCK LINE 26, LEFT BUTTOCK LINE 30 CORRODED.  REPAIRED FLOORBEAM PER EA.  (M)
